Translator Disclaimer
February 2022 Lattice properties of the minus order on regular modules
Savci Rahman Argun, Tugce Pekacar Calci, Sait Halicioglu, Abdullah Harmanci, Burcu Ungor
Rocky Mountain J. Math. 52(1): 15-27 (February 2022). DOI: 10.1216/rmj.2022.52.15

Abstract

The minus order on sets of matrices over a field and bounded linear operators on arbitrary Hilbert spaces has been an area of intense research. Recently, this partial order has been studied on regular modules by the present authors. We investigate lattice properties of the minus order on regular modules and present various characterizations of the minus order as an application.

Citation

Download Citation

Savci Rahman Argun. Tugce Pekacar Calci. Sait Halicioglu. Abdullah Harmanci. Burcu Ungor. "Lattice properties of the minus order on regular modules." Rocky Mountain J. Math. 52 (1) 15 - 27, February 2022. https://doi.org/10.1216/rmj.2022.52.15

Information

Received: 29 October 2020; Accepted: 24 May 2021; Published: February 2022
First available in Project Euclid: 19 April 2022

Digital Object Identifier: 10.1216/rmj.2022.52.15

Subjects:
Primary: 06A06 , 06F25
Secondary: 06F99 , 16B99

Keywords: minus order , plus order , regular module

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • February 2022
Back to Top